# SDR ASAA2014032607323

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,762 hours, 5,872 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI-ICE INTERMITENT ON DECENT.  ACFT GROUNDED.  PERFORMED ENGINE COWL ANTI-ICING, OPS CHECK LT ENG IAW MM 30-21-00-701-801.  OPS CHECKED GOOD.
